Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Germs of Kloosterman Integrals for $GL(3)$
HTML articles powered by AMS MathViewer

by Hervé Jacquet and Yangbo Ye PDF
Trans. Amer. Math. Soc. 351 (1999), 1227-1255 Request permission

Abstract:

In an earlier paper we introduced the concept of Shalika germs for certain Kloosterman integrals. We compute explicitly the germs in the case of the group $GL(3)$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70, 11R39, 22E50
  • Retrieve articles in all journals with MSC (1991): 11F70, 11R39, 22E50
Additional Information
  • Hervé Jacquet
  • Affiliation: Department of Mathematics, Columbia University, New York, New York 10027-4408
  • Email: hj@math.columbia.edu
  • Yangbo Ye
  • Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
  • MR Author ID: 261621
  • Email: yey@math.uiowa.edu
  • Received by editor(s): July 15, 1996
  • Received by editor(s) in revised form: January 31, 1997
  • Additional Notes: The first author was supported in part by NSF Grant DMS-91-01637
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 1227-1255
  • MSC (1991): Primary 11F70, 11R39; Secondary 22E50
  • DOI: https://doi.org/10.1090/S0002-9947-99-02031-0
  • MathSciNet review: 1443878